# SDR ASAA11510600

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,898 hours, 4,901 cycles
- Engine: Cfmint CFM567B273
- Engine time: 15,898 hours, 4,901 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 REF T/C #78472040 MAGNETIC CHIP DETECTORS INS. ON THE AFT SUMP MAGNETIC CHIP DETECTER FOUND MAGNETIC THREAD LIKE SILVER.  CHECKED "IN SERVICE" OIL CONSUMPTION (PAST 165 HRS) AND FOUND TO BE WITHIN LIMITS NO OIL PRESS DISCREPANCIES FOUND.  OKAY FOR CONTINUED SERVICE.  REF AMM 79 00 00 200 804 F00.  CURRENT OIL CONSUMPTION RATE IS .24 PPH.
